MathSciNet Relay Station
MathSciNet bibliographic data
MR1716087 46B15 (41A65)
Konyagin, S. V.; Temlyakov, V. N. A remark on greedy approximation in Banach spaces. East J. Approx. 5 (1999), no. 3, 365–379.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement